Have Medical Questions? Ask a Doctor Online!
Thank you for your answer. Can you please advise if:
1) I have lexotan 3MG (I usually break it into half and take 1.5mg) - I feel very sleepy on it and cannot work or function. The last time I took it a few days ago, my anxiety was severe and it over-rode the effect of lexotan I suppose because I felt like maybe it was going to give me a panic attack? I assume lextoan is a benzodizepine.
2) Is Desvenlafaxine similar to prozac? and will these SSRIs be tough of my stomach I am very very worried about it aggravating my stomach condition (assumed gastritis based on symptoms only and on nexium 40mg 1 x day - no improvement = hypochondria). I don't want to start on a medication for it to make my sotmach worse.
3) I am worried about a reaction to an anti-depressant because my ex partner was on it and she turned blue and had to stop it immediately. I don't remember what it was called.
4) I understand the stress reduction techniques but when I'm anxious I have no motivation to pursue hobbies or even do anything because I feel like there's something physically wrong wtih me and then mentally and then physically. I am hoping going on meds will help this.
Thank you for your reply.